# SDR 2003UALA00697

- Difficulty date: September 18, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 32,068 hours, 6,290 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 113W72124
- Condition: Cracked
- Location: Rt & Lt Ailerons
- Part time: 32,068 hours, 6,290 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT AILERON PCU, IB FITTINGS CRACKED ON INBOARD SIDE. BOEING HAS RELEASED SB 777-57-0047 TO REPLACE AILERON FITTINGS WITH IMPROVED PART.  AILERONS REPLACED.
